# SDR ASAA2022102940958

- Difficulty date: October 29, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 34,709 hours, 11,811 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5357030120100
- Condition: Gouged
- Location: Frm 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR RH OUTBD FLOORBOARD FITTING UPPER SURFACE GOUGED AT FR70 GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR RH OUTBD FLOORBOARD FITTING AT FR70 IAW A320 SRM 51-72-11-911-002
